Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kuksin Sergei Borisovich
(recent publications)
| by years | scientific publications | by types |


1. , S. B. Kuksin, Uspekhi Mat. Nauk (to appear)  mathnet

   2023
2. Andrey Dymov, Sergey Kuksin, “Formal expansions in stochastic model for wave turbulence 2: Method of diagram decomposition”, J. Stat. Phys., 190 (2023), 3 , 61 pp., arXiv: 1907.02279  mathnet  crossref;

   2021
3. Andrey Dymov, Sergei Kuksin, “Formal expansions in stochastic model for wave turbulence 1: kinetic limit”, Comm. Math. Phys., 382 (2021), 951–1014 , arXiv: 1907.04531  mathnet  crossref  mathscinet  isi  scopus;

   2020
4. W. Jian, S. B. Kuksin, Y. Wu, “Krylov–Bogolyubov averaging”, Russian Math. Surveys, 75:3 (2020), 427–444  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  scopus
5. A. V. Dymov, S. B. Kuksin, “On the Zakharov–Lvov stochastic model for wave turbulence”, Dokl. Math., 101:2 (2020), 102–109  mathnet  crossref  crossref  zmath  isi  elib  scopus (cited: 2)

   2018
6. Sergei Kuksin, “Asymptotic properties of integrals of quotients when the numerator oscillates and the denominator degenerates”, Zhurn. matem. fiz., anal., geom., 14:4 (2018), 510–518  mathnet (cited: 2)  crossref  mathscinet  zmath  scopus (cited: 2)

   2016
7. L. H. Eliasson, B. Grébert, S. B. Kuksin, “A KAM theorem for space-multidimensional Hamiltonian PDEs”, Proc. Steklov Inst. Math., 295 (2016), 129–147  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2013
8. S. B. Kuksin, A. I. Neishtadt, “On quantum averaging, quantum KAM, and quantum diffusion”, Russian Math. Surveys, 68:2 (2013), 335–348  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)
9. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Russian Math. Surveys, 68:2 (2013), 383–387  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022